[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Highs after site change

<<> Question: What are all the factors that could cause high BGs after a site 
> change? Sometimes I get this in spite of priming to eliminate air bubbles, 
> meal-bolusing after site change to clear tissue from the cannula, and being 
> sure to change sites before the reservoir runs low. >>

     How long have you been pumping for?  Sounds like you have considered 
most of the factors that can cause highs.  Are you leaving the old set in 
place for a couple of hours to use up the pool of insulin left behind?
     Also, my daughter had highs after set changes for the first couple 
months of pumping.  After that they stopped, so I figured that the highs were 
a result of the stress from a site change.  After 10 months of pumping she 
still hates site changes and cries, but no longer gets high bgs afterwards.  
She is now more likely to have lows with increased sensitivity to the insulin 
with a new site. 
Barbara, Mum of Claire 7
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml